# SDR 2000ZZZM235

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5280 · Landing Gear Doors
- Part: Drain
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LEFT MAIN GEAR WELL FORWARD DRAIN SPOUT CRACKED.  NDT TO DETERMINE END OF CRACK, STOP DRILLED AND WELDED PER MIL-STD-2219.  NDT NO FLAWS PER EO NR 99-136 WITH APPROVED 8110-3 DATED 10/01/99.  (M)
